# SDR YENA2019120650693

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 7448
- Aircraft time: 12,464 hours, 4,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 795403
- Condition: Failed
- Location: Emergency Lights
- Part time: 12,464 hours, 4,095 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 882, UVF-JFK. EPSU BATTERY FAULT 15WL DURING CAPACITY CHECK PER T.C A320-33-51-00-710- 003; R & R EMER. BATTERY IAW AMM 33-51-00. OPS TEST OK.
